<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 3) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 489—723
Deformation rigidity of odd Lagrangian Grassmannians
Kyeong-Dong Park
MSC numbers : Primary 32G05, 32M12, 14J45
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 489—501
On Sidon sets in a random set of vectors
Sang June Lee
MSC numbers : 11B75, 05A16
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 503—517
Automorphisms of the zero-divisor graph over $2\times 2$ matrices
Xiaobin Ma, Dengyin Wang, and Jinming Zhou
MSC numbers : 05C20, 05C60
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 519—532
Omori-Yau maximum principle on Alexandrov spaces
Hanjin Lee
MSC numbers : Primary 53C21, 53C23
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 533—547
On $\phi$-$n$-absorbing primary ideals of commutative rings
Hojjat Mostafanasab and Ahmad Yousefian Darani
MSC numbers : Primary 13A15; Secondary 13F05, 13G05
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 549—582
$L^2$ harmonic $1$-forms on submanifolds with weighted Poincar\'{e} inequality
Xiaoli Chao and Yusha Lv
MSC numbers : 53C42, 53C50
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 583—595
Local regularity criteria of the Navier-Stokes equations with slip boundary conditions
Hyeong-Ohk Bae, Kyungkeun Kang, and Myeonghyeon Kim
MSC numbers : Primary 35D30, 35Q30
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 597—621
On piecewise Noetherian domains
Gyu Whan Chang, Hwankoo Kim, and Fanggui Wang
MSC numbers : 13A15, 13E05
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 623—643
Computations of spaces of paramodular forms of general level
Jeffery Breeding II, Cris Poor, and David S. Yuen
MSC numbers : 11F46, 11F50
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 645—689
Acceleration of one-parameter relaxation methods for singular saddle point problems
Jae Heon Yun
MSC numbers : 65F10, 65F50
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 691—707
Scale transformations for present position-independent conditional expectations
Dong Hyun Cho
MSC numbers : 28C20, 60G05, 60G15, 60H05
J. Korean Math. Soc. 2016 Vol. 53, No. 3, 709—723

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd